Double integrals on a weighted projective plane and Hilbert modular functions for ℚ(√5)

Atsuhira Nagano

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)327-345
    Number of pages19
    JournalActa Arithmetica
    Volume167
    Issue number4
    DOIs
    Publication statusPublished - 2015

    Keywords

    • Elliptic integrals
    • Hilbert modular functions
    • Kummer surfaces

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this